# SDR MASA200602024

- Difficulty date: August 3, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 24,967 hours, 21,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Fod
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ASH 7339 IAD - PAX  DOOR DIFFICULT TO OPEN AND CLOSE AND SQUEALED IN FLIGHT.  MX REMOVED FOD FROM SEAL AND HINGE.
